Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking Lukoskin for white patches. What can I do?

sir in my body so many white pachese . And i am also treatment in u.p. such dr a k bajaj , k g singh in this time i take a lukoskin (amil pharma) but i coud:nt no result so what can i do harish tripathi age 36 jaunpur u.p. YYYY@YYYY
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  1737
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Suparna,

Thanks for writing in.
The condition you are suffering is Vitiligo vulgaris .
It is a autoimmune condition.

Treatment can be steroid /tacrolimus.
Phototherapy is effective and safe option,

Few procedures like chemosurgery and skin grafting can be helpful.
They are available at dermatology clinics.

Also supportive oral tablets containing folic acid and multivitamis can be helpful.

Please consult a good dermatologist for proper examination and prescription medications.

Hope this helps.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor